# SDR QMLA2017030317024

- Difficulty date: March 3, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N355AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7135
- Aircraft time: 10,115 hours, 34,860 cycles
- Engine: Lyc LTS101750B2
- Engine time: 6,091 hours, 15,862 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND BEFORE REACHING CRUISE ALTITUDE, THE PILOT NOTICED THE ROTOR RPM AND ENGINE NR 1 N2 WERE ON THE HIGH SIDE (RED LINE) AND ENGINE NR 2 N2 WAS IN THE GREEN ARC. ATTEMPTED TO LOWER THE RPM'S BY USING THE BEEP TRIM SWITCH, BUT COULDN'T GET THE RPM'S TO LOWER. DEDUCED AT THIS TIME THAT THERE WAS A GOVERNOR PROBLEM WITH THE NR 1 ENGINE.  ELECTED TO RETURN TO DEPARTURE. REDUCED THE NR 1 ENGINE THROTTLE BACK TO FLIGHT IDLE WHICH LOWERED THE RPM'S TO A MANAGEABLE LEVEL, AND PERFORMED A RUNNING LANDING AS PRESCRIBED IN THE FLIGHT MANUAL. THE MECHANIC  TROUBLESHOT THE PROBLEM AND FOUND THE NR 1 GOVERNOR OUT OF ADJUSTMENT. ONCE THIS SYSTEM WAS ADJUSTED TO SPECS IAW MM 65-15 & 65-16, THE SYSTEM OPERATED WITH NO DEFECTS. THIS AIRCRAFT RETURNED TO SERVICE.
